| Catalog Number |
68-750 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "no complaint against the device".Healthcare professional later reported "severe capsular contraction with calcifications throughout the scar capsule".Healthcare professional later reported "particles in valve and calcifications".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.A review of the device history record has been completed.No deviations or non-conformances noted.This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.